Welcome to healthcare Magic!
Autism is a mystirious syndrome where a child with aparaently normal brain has got severe functional flaw. The condition can be of such a severity that the child does not have any insight and may see the world without emotions.
He sees others the same way as a normal person will see the furniture.
Your child is getting Arip- an antipsychosis drug and rexipra an antidepressant.
These two drugs are causing the child to be excessively sleepy.
Other side effects of these drugs are-
, increased sweating, insomnia
, ejaculation disorder, fatigue, somnolence; postural hypotension
, taste disturbances. Increased appetite and weight gain.
You should revisit the physician.
No drugs can alter the course of autism but still if you want to try, start the current drugs at 1/3 of the current dose and build it slowly to present levels, give the boy's physiology time to recover.
I hope the advise would be informative and useful for you.